I have had a few side effects that are considered "normal", but I have noticed for about 2-3 days after my shot I have night terrors... is this normal, am I the only one?
Hello chellej77. I just came across your question. It was posted some time ago but I've a question, by night terrors, do you mean nightmares? I'm not familiar with the term. English is not my first, primary language, might you mean trembling, tremors, physically at night while trying to get to sleep. Best of wishes,
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2010 • 6 answers
Posted 2 Aug 2011 • 1 answer
Night Terrors - Is this a night terror? IDK whats wrong but my son has a total of 3 freak outs last?
Posted 5 Apr 2012 • 2 answers
Xeljanz - developed high BP, edema of total body,night sweats & night terrors, are these side effect
Posted 23 Jun 2013 • 2 answers
Night Terrors - My 5 years old baby girl are waking up sweating , crying panicking and starching her
Posted 2 days 16 hours ago • 0 answers